# SDR AALA20140216007

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,722 hours, 20,036 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 607551005
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED BOTH CTR TANK FUEL PUMP INOPERATIVE IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT & RT HAND CTR TANK FUEL PUMP PRESS SWITCH.  SYS GND CHECKED NORMAL OPERATION CLOSED.
